Automorphism tower publications

  • Degrees of rigidity for Souslin trees
    • G. Fuchs and J. D. Hamkins, “Degrees of rigidity for Souslin trees,” J.~Symbolic Logic, vol. 74, iss. 2, pp. 423-454, 2009.  
      @ARTICLE{FuchsHamkins2009:DegreesOfRigidity,
      AUTHOR = {Fuchs, Gunter and Hamkins, Joel David},
      TITLE = {Degrees of rigidity for {S}ouslin trees},
      JOURNAL = {J.~Symbolic Logic},
      FJOURNAL = {Journal of Symbolic Logic},
      VOLUME = {74},
      YEAR = {2009},
      NUMBER = {2},
      PAGES = {423--454},
      ISSN = {0022-4812},
      CODEN = {JSYLA6},
      MRCLASS = {03E05},
      MRNUMBER = {2518565 (2010i:03049)},
      MRREVIEWER = {Stefan Geschke},
      URL = {http://dx.doi.org/10.2178/jsl/1243948321},
      doi = {10.2178/jsl/1243948321},
      eprint = {math/0602482},
      archivePrefix = {arXiv},
      primaryClass = {math.LO},
      file = F
      }

  • Changing the heights of automorphism towers by forcing with Souslin trees over $L$
    • G. Fuchs and J. D. Hamkins, “Changing the heights of automorphism towers by forcing with Souslin trees over $L$,” J.~Symbolic Logic, vol. 73, iss. 2, pp. 614-633, 2008.  
      @ARTICLE{FuchsHamkins2008:ChangingHeightsOverL,
      AUTHOR = {Fuchs, Gunter and Hamkins, Joel David},
      TITLE = {Changing the heights of automorphism towers by forcing with {S}ouslin trees over {$L$}},
      JOURNAL = {J.~Symbolic Logic},
      FJOURNAL = {Journal of Symbolic Logic},
      VOLUME = {73},
      YEAR = {2008},
      NUMBER = {2},
      PAGES = {614--633},
      ISSN = {0022-4812},
      CODEN = {JSYLA6},
      MRCLASS = {03E35},
      MRNUMBER = {2414468 (2009e:03094)},
      MRREVIEWER = {Lutz Struengmann},
      URL = {http://dx.doi.org/10.2178/jsl/1208359063},
      doi = {10.2178/jsl/1208359063},
      eprint = {math/0702768},
      archivePrefix = {arXiv},
      primaryClass = {math.LO},
      file = F
      }

  • How tall is the automorphism tower of a group?
    • J. D. Hamkins, “How tall is the automorphism tower of a group?,” in Logic and algebra, Y. Zhang, Ed., Providence, RI: Amer.~Math.~Soc., 2002, vol. 302, pp. 49-57.  
      @INCOLLECTION{Hamkins2001:HowTall?,
      AUTHOR = {Hamkins, Joel David},
      TITLE = {How tall is the automorphism tower of a group?},
      BOOKTITLE = {Logic and algebra},
      SERIES = {Contemp.~Math.},
      VOLUME = {302},
      PAGES = {49--57},
      PUBLISHER = {Amer.~Math.~Soc.},
      ADDRESS = {Providence, RI},
      YEAR = {2002},
      MRCLASS = {20E36 (03E35 20A15 20F28)},
      MRNUMBER = {1928383 (2003g:20048)},
      MRREVIEWER = {Martyn R.~Dixon},
      editor = {Yi Zhang},
      doi = {http://dx.doi.org/10.1090/conm/302},
      }

  • Changing the heights of automorphism towers
    • J. D. Hamkins and S. Thomas, “Changing the heights of automorphism towers,” Ann.~Pure Appl.~Logic, vol. 102, iss. 1-2, pp. 139-157, 2000.  
      @article {HamkinsThomas2000:ChangingHeights,
      AUTHOR = {Hamkins, Joel David and Thomas, Simon},
      TITLE = {Changing the heights of automorphism towers},
      JOURNAL = {Ann.~Pure Appl.~Logic},
      FJOURNAL = {Annals of Pure and Applied Logic},
      VOLUME = {102},
      YEAR = {2000},
      NUMBER = {1-2},
      PAGES = {139--157},
      ISSN = {0168-0072},
      CODEN = {APALD7},
      MRCLASS = {20F28 (03E35 20A15)},
      MRNUMBER = {1732058 (2000m:20057)},
      MRREVIEWER = {Markus Junker},
      DOI = {10.1016/S0168-0072(99)00039-1},
      URL = {http://dx.doi.org/10.1016/S0168-0072(99)00039-1},
      eprint = {math/9703204},
      archivePrefix = {arXiv},
      primaryClass = {math.LO},
      }

  • Every group has a terminating transfinite automorphism tower
    • J. D. Hamkins, “Every group has a terminating transfinite automorphism tower,” Proc.~Amer.~Math.~Soc., vol. 126, iss. 11, pp. 3223-3226, 1998.  
      @article {Hamkins98:EveryGroup,
      AUTHOR = {Hamkins, Joel David},
      TITLE = {Every group has a terminating transfinite automorphism tower},
      JOURNAL = {Proc.~Amer.~Math.~Soc.},
      FJOURNAL = {Proceedings of the American Mathematical Society},
      VOLUME = {126},
      YEAR = {1998},
      NUMBER = {11},
      PAGES = {3223--3226},
      ISSN = {0002-9939},
      CODEN = {PAMYAR},
      MRCLASS = {20E36 (20F28)},
      MRNUMBER = {1487370 (2000e:20057)},
      DOI = {10.1090/S0002-9939-98-04797-2},
      URL = {http://dx.doi.org/10.1090/S0002-9939-98-04797-2},
      eprint = {math/9808014},
      archivePrefix = {arXiv},
      primaryClass = {math.LO},
      }